| Model Number |
CI-1601-04 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Head Injury (1879); Failure of Implant (1924)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient is reportedly experiencing no sound.The recipient reportedly fell and hit their head at the implant site.External equipment was exchanged; however, the issue did not resolve.Revision surgery is scheduled.
Additional Manufacturer Narrative
Additional information: section b.3, d.6b, d.9 & h.6.The recipient's device was explanted.The recipient was re-implanted with another advanced bionics cochlear device.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed the electrode was kinked and silicone damage was observed on the top and bottom cover of the device.These are believed to have occurred during revision surgery.The photographic imaging inspection revealed broken electrode wires in the large tubing between the electrode ground ring and the fantail.System lock was verified.The electrode condition caused some impedance value to be out of range.The device passed some of the electrical tests performed.The scanning electron microscopy (sem) analysis revealed all of the broken wires in the large tubing between the electrode ground ring and the fantail revealed evidence of tensile stress.This inspection on the pockets did not reveal any anomaly.The device passed the mechanical test performed.The reported complaint of sudden loss of sound with the device following a head trauma was verified during this analysis.X-ray inspection of the device revealed multiple broken wires in the large tubing between the electrode ground ring and the fantail.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information: section h.6 advanced bionics considers the investigation into this reportable event as closed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.